0
TECHNICAL BRIEFS

Orthogonality Condition for the Exact Linearized Equations of Shallow Spherical Shells

[+] Author and Article Information
L. R. Koval, P. G. Bhuta

Space Technology Laboratories, Inc., Redondo Beach, Calif.; University of Southern California, Los Angeles, Calif.

J. Appl. Mech 31(3), 548-550 (Sep 01, 1964) (3 pages) doi:10.1115/1.3629679 History: Received October 23, 1963; Online September 15, 2011

First Page Preview

View Large
First page PDF preview
FIGURES IN THIS ARTICLE
Copyright © 1964 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In